# SDR QXEA2018111500419

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00760
- Aircraft time: 17 hours, 7 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Part number: QXD125112801A
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR BUILDING UP ASSIST PRESSURE WHEN SHUT, CAUSING THE DOOR TO SWING OPEN UNMANNED WHEN OPENING. (THE DOOR ASSIST DISC IS NOT RUPTURED). REMOVED AND REPLACED L2 DOOR DIAPHRAGM SHEAR PIN O-RINGS, DIAPHRAGM IAW AMM 52-12-53-000-801-A STEP 7 AND 52-12-53-400-801-A STEP 8.
